Friday, August 12, 2011

day +1452

Yesterday morning I saw my doctor for a follow-up at Sloan. I noted the improvement to both my knees and shins. The recent tapering of the steroid, Budesonide, to one capsule daily explains the alleviation of pain, they said. In addition to these positive changes, I am not craving food as much as before which again is due to the tapering. I lost 1 lb from my previous visit. They instructed me to continue taking Budesonide until September 15th. For now, all my other medications remain the same.

With regard to my skin's appearance, both Dr. C-M and my dermatologist agreed that it will take a long time for the dark, hyper-pigmented areas to return to normal.

I'm scheduled to go back to Sloan on Thursday morning so that my Tacro level may be retested. It was lower than normal at this week's appointment. After the test, I will then receive Intravenous immunoglobulin (IVIG) to give a jolt to my compromised immune system. The last time I received IVIG was back in 2008, I believe, during the first several months after transplant. Almost three years later, hearing "IVIG" again was definitely a surprise.

Things are going in the right direction. While the steps are slow, the progress is clear.

0 Comments:

Post a Comment

<< Home